Alert archive / North Carolina / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 84, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at May 14, 2006, 8:32 AM EDT for Granville County, North Carolina. It was in force for 28 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 14, 2006, 8:32 AM EDT (12:32 UTC)
- Expired
- May 14, 2006, 9:00 AM EDT
- In force
- 28 min
- Issued by
- NWS Raleigh, NC
- Area
- Counties, with a storm outline in the text
County Granville County, NC
The radar
The Raleigh/Durham radar (KRAX), 89 km from the middle of the area, began a volume at 12:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 14, 8:50 AM EDT | HAIL 0.75 | Stovall, NC |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 0.5 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1120 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KRAH 141232
SVRRAH
NCC077-141300-
/O.NEW.KRAH.SV.W.0084.060514T1232Z-060514T1300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
832 AM EDT SUN MAY 14 2006
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN GRANVILLE COUNTY IN CENTRAL NORTH CAROLINA
* UNTIL 900 AM EDT
* AT 828 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM 5 MILES SOUTHEAST OF OAK HILL...OR ABOUT 6
MILES NORTHWEST OF OXFORD...MOVING NORTHEAST AT 10 MPH. NICKEL
SIZED HAIL AND WINDS IN EXCESS OF 58 MPH ARE LIKELY WITH THIS
STORM.
* LOCATIONS IMPACTED INCLUDE...
STOVALL...
THE MAIN THREAT WITH THIS STORM IS PENNY SIZE HAIL OR LARGER. HAIL OF
THIS SIZE MAY CAUSE SOME VEHICLE OR ROOF DAMAGE. STRONG AND GUSTY
WINDS CAN ALSO BE EXPECTED WITH THIS STORM. FOR YOUR PROTECTION...GO
INDOORS UNTIL THE STORM HAS PASSED.
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN RALEIGH.
LAT...LON 3644 7876 3653 7856 3653 7847 3653 7847
3652 7847 3651 7850 3648 7853 3633 7853
3628 7867
$$
WSS2 follow-up statements
000
WWUS52 KRAH 141250
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
850 AM EDT SUN MAY 14 2006
NCC077-141300-
/O.CON.KRAH.SV.W.0084.000000T0000Z-060514T1300Z/
GRANVILLE NC-
850 AM EDT SUN MAY 14 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 AM EDT
FOR NORTHERN GRANVILLE COUNTY...
AT 849 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED NEAR STOVALL...OR ABOUT 7 MILES NORTH OF
OXFORD...MOVING NORTHEAST AT 15 MPH.
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN RALEIGH.
LAT...LON 3644 7876 3653 7856 3653 7847 3653 7847
3652 7847 3651 7850 3648 7853 3633 7853
3628 7867
$$
WSS000
WWUS52 KRAH 141300
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
859 AM EDT SUN MAY 14 2006
NCC077-141309-
/O.EXP.KRAH.SV.W.0084.000000T0000Z-060514T1300Z/
GRANVILLE NC-
900 AM EDT SUN MAY 14 2006
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN GRANVILLE COUNTY
EXPIRED AT 900 AM EDT...
THE STORM HAS WEAKENED AND WILL MOVE ACROSS THE FAR NORTHWEST CORNER
OF VANCE COUNTY. THIS STORM WILL STILL PRODUCE FREQUENT
LIGHTNING...HEAVY DOWNPOURS AND SMALL HAIL.
LAT...LON 3644 7876 3653 7856 3653 7847 3653 7847
3652 7847 3651 7850 3648 7853 3633 7853
3628 7867
$$
WSSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 3:23 AM EDT, 5 hours 9 minutes earlier.
Area forecast discussion, May 14, 3:23 AM EDT, 5 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 323 AM EDT SUN MAY 14 2006 .SHORT TERM /TODAY THROUGH TUESDAY NIGHT/... SHOWERS AND ISOLATED STORMS HAVE DEVELOPED EARLY THIS MORNING ACROSS PORTIONS OF WESTERN AND CENTRAL NC IN ASSOCIATION WITH INCREASING SYNOPTIC ASCENT AS DEEP H5 LOW CONTINUES MOVING SE TOWARDS THE AREA AND STRONG H5 JET BEGINS TO PIVOT AROUND THE BASE...EJECTING DOWNSTREAM INTO NC. VWPS FROM GSP...CAE AND RAH SHOW 30-40 KT SW LLJ AT 1-2KFT ALREADY ESTABLISHED AND HELPING TO ADVECT MOISTURE BACK INTO THE AREA AFTER DEWPOINTS PLUNGED INTO THE UPPER 30S AND LOWER 40S SATURDAY AFTERNOON. SHOWERS/STORMS CURRENTLY LOCATED ALONG A LINE JUST EAST OF CHARLOTTE AND NORTH TO GREENSBORO WILL CONTINUE MOVING EAST THIS MORNING THROUGH CENTRAL NC...DRIVEN BY UPPER LEVEL DYNAMICS. SEVERE WEATHER IS THE PRIMARY FORECAST PROBLEM THIS AFTERNOON AS H5 LOW/COLDPOOL ALOFT ADVANCES SOUTHEAST TO THE WINDWARD SIDE OF THE APPALACHIANS AND STRONG H5 JET PIVOTS AROUND THE BASE OF THE LOW...PLACING CENTRAL NC IN A LEFT EXIT REGION DURING MAX DIURNAL HEATING LATER TODAY. SFC LOW DEVELOPMENT OVER NC/VA LATER TODAY WILL ALSO HELP BACK SFC WINDS AND ALLOW MORE FAVORABLE DIRECTIONAL SHEAR. MODEL SOUNDINGS SHOW VERY STEEP LOW-LEVEL LAPSE RATES AND FAIRLY STEEP MID-LEVEL LAPSE RATES THIS AFTERNOON. IN ADDITION...SHEAR PROFILES ARE STRONG AND SUGGEST ORGANIZED STORM STRUCTURES...INCLUDING THE THREAT FOR SUPERCELLS. PRIMARY SEVERE THREAT WILL LIKELY BE HAIL AND WIND WITH VERY LOW FREEZING/WBZ LEVELS (8-9KFT) AND STRONG WINDS ALOFT...HOWEVER...AN ISOLATED TORNADO CANNOT BE RULED OUT. LIMITING FACTORS FOR SEVERE WX THIS AFTERNOON WILL BE THE EXTENT OF CLOUD COVER/AMOUNT OF INSOLATION AND AVAILABLE MOISTURE...WITH DEWPOINTS CURRENTLY IN THE UPPER 40S AND LOWER 50S. ALSO...AN AREA OF SHOWERS AND THUNDERSTORMS CROSSING CENTRAL NC THIS MORNING WILL HELP TO WORK OVER THE ATMOSPHERE...PERHAPS HINDERING DEVELOPMENT LATER IN THE DAY. MONDAY AND TUESDAY...AFTER A BRIEF LULL ON MONDAY MORNING BEHIND THE FIRST SFC WAVE TO AFFECT THE AREA...ANOTHER SFC WAVE WILL DEVELOP AND LINGER AROUND ON MON-TUE...BRINGING A SMALL CHANCE OF SHOWERS TO THE AREA. H5 LOW WILL SLOWLY BEGIN TO SHIFT NORTHEAST INTO NEW ENGLAND LATER IN THE DAY TUE. && .LONG TERM /WEDNESDAY THROUGH SATURDAY/... FLOW STAYS MERIDIONAL THROUGH THURSDAY WITH RIDGE OVER THE WESTERN US AND TROF OVER THE EASTERN US...BECOMING MORE ZONAL BY THIS WEEKEND. LITTLE CHANGE MADE TO LONG TERM FORECAST. && .AVIATION... A COLD FRONT WILL APPROACH CENTRAL NC FROM THE WEST TODAY AND CROSS THE AREA TONIGHT. THE FRONT WILL BE SUPPORTED BY THE FORWARD EDGE OF A STRONG JET STREAM ALOFT ROUNDING THE BASE OF AN UPPER LOW PRESSURE SYSTEM OVER THE OHIO VALLEY. WIDESPREAD SCT TO BKN LAYERS OF STRATOCUMULUS AND ALTOCUMULUS ARE EXPECTED DURING THE PERIOD WITH BASES OF 4 TO 8 THSD FT. VSBY SHOULD BE UNRESTRICTED EXCEPT LOCALLY 3 TO 5 MILES IN SCATTERED SHOWERS OR TSTMS MAINLY THIS AFTERNOON AND EVENING. -RFG && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...VINCENT LONG TERM...VINCENT AVIATION...RFG
Hazardous weather outlook, May 14, 6:07 AM EDT, 2 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 607 AM EDT SUN MAY 14 2006 NCZ007>011-021>028-038>043-073>078-083>086-088-089-151015- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM- WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE- ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 607 AM EDT SUN MAY 14 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT A LARGE UPPER LEVEL LOW PRESSURE SYSTEM OVER THE OHIO VALLEY AND A STRONG JET STREAM ALOFT ACROSS THE TENNESSEE VALLEY WILL ENERGIZE A COLD FRONT AS IT APPROACHES FROM THE WEST THIS AFTERNOON AND CROSSES CENTRAL NORTH CAROLINA TONIGHT. THIS WILL ADD TO AN ALREADY UNSTABLE ATMOSPHERE AND INCREASE THE THREAT OF SEVERE THUNDERSTORMS. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ARE ALREADY OCCURRING EARLY TODAY IN CENTRAL NORTH CAROLINA. BUT A MORE VIGOROUS LINE OF THUNDERSTORMS IS EXPECTED TO FORM TO OUR WEST AND SOUTHWEST EARLY AFTERNOON AND MOVE EAST ACROSS THE PIEDMONT BEFORE 5 PM AND THROUGH THE SANDHILLS AND COASTAL PLAIN BEFORE 8 PM THIS EVENING. THE MAIN THREAT FROM THUNDERSTORMS ACROSS CENTRAL NORTH CAROLINA TODAY WILL BE LARGE HAIL. STRONG...DAMAGING DOWNBURST WINDS ARE ALSO POSSIBLE...MAINLY IN THE SOUTHERN HALF...INCLUDING THE SANDHILLS AND SOUTHERN COASTAL PLAIN OF CENTRAL NORTH CAROLINA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED ACROSS CENTRAL NORTH CAROLINA MAINLY BETWEEN 100 PM AND 800 PM. SPOTTERS ARE ENCOURAGED TO REPORT THREATENING WEATHER OF ANY KIND TO THE NATIONAL WEATHER SERVICE. 21
In the hours before
Special weather statement, May 14, 4:27 AM EDT, 4 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 427 AM EDT SUN MAY 14 2006 NCZ007>011-021>028-038>043-073>078-083>086-088-089-141600- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM- WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE- ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- INCLUDING THE CITIES OF...ROXBORO...OXFORD...HENDERSON... WARRENTON...ROANOKE RAPIDS...WINSTON-SALEM...GREENSBORO... HIGH POINT...BURLINGTON...CHAPEL HILL...DURHAM...LOUISBURG... NASHVILLE...ROCKY MOUNT...LEXINGTON...ASHEBORO...PITTSBORO... RALEIGH...SMITHFIELD...WILSON...ALBEMARLE...TROY... SOUTHERN PINES...SANFORD...LILLINGTON...GOLDSBORO...WADESBORO... ROCKINGHAM...LAURINBURG...RAEFORD...FAYETTEVILLE...CLINTON 427 AM EDT SUN MAY 14 2006 ...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER CENTRAL NORTH CAROLINA THIS AFTERNOON AND EVENING... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED ACROSS CENTRAL NORTH CAROLINA MAINLY BETWEEN 100 PM AND 800 PM. SPOTTERS ARE ENCOURAGED TO REPORT THREATENING WEATHER OF ANY KIND TO THE NATIONAL WEATHER SERVICE. A LARGE UPPER LEVEL LOW PRESSURE SYSTEM OVER THE OHIO VALLEY AND A STRONG JET STREAM ALOFT ACROSS THE TENNESSEE VALLEY WILL ENERGIZE A COLD FRONT AS IT APPROACHES FROM THE WEST THIS AFTERNOON AND CROSSES CENTRAL NORTH CAROLINA TONIGHT. THIS WILL ADD TO AN ALREADY UNSTABLE ATMOSPHERE AND INCREASE THE THREAT OF SEVERE THUNDERSTORMS. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ARE ALREADY OCCURRING EARLY TODAY IN CENTRAL NORTH CAROLINA. BUT A MORE VIGOROUS LINE OF THUNDERSTORMS IS EXPECTED TO FORM TO OUR WEST AND SOUTHWEST EARLY AFTERNOON AND MOVE EAST ACROSS THE PIEDMONT BEFORE 5 PM AND THROUGH THE SANDHILLS AND COASTAL PLAIN BEFORE 8 PM THIS EVENING. THE MAIN THREAT FROM THUNDERSTORMS ACROSS CENTRAL NORTH CAROLINA TODAY WILL BE LARGE HAIL. STRONG...DAMAGING DOWNBURST WINDS...ARE ALSO POSSIBLE...MAINLY IN THE SOUTHERN HALF...INCLUDING THE SANDHILLS AND SOUTHERN COASTAL PLAIN OF CENTRAL NORTH CAROLINA. RFG
Local storm report, May 14, 4:30 AM EDT, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
430 AM EDT SUN MAY 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 AM HAIL CHAPEL HILL 35.93N 79.04W
05/14/2006 E0.25 INCH ORANGE NC TRAINED SPOTTER
SPOTTER REPORTED PEA SIZED HAIL FALLING AT MANNING DRIVE
IN CHAPEL HILL AT 420 AM.
&&
VINCENTThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 7:48 AM EDT | Severe Thunderstorm Warning | RAH | Granville | 42 min |
| May 14, 1:02 PM EDT | Severe Thunderstorm Warning | RAH | Guilford | 28 min |
| May 14, 1:19 PM EDT | Severe Thunderstorm Warning | RAH | Alamance | 26 min |
| May 14, 1:30 PM EDT | Severe Thunderstorm Warning | RAH | Guilford | 30 min |
| May 14, 1:32 PM EDT | Severe Thunderstorm Warning | RAH | Davidson, Randolph | 43 min |
| May 14, 1:44 PM EDT | Severe Thunderstorm Warning | RAH | Anson | 31 min |
| May 14, 1:45 PM EDT | Severe Thunderstorm Warning | RAH | Alamance | 30 min |
| May 14, 1:58 PM EDT | Severe Thunderstorm Warning | RAH | Richmond | 21 min |
| May 14, 2:09 PM EDT | Severe Thunderstorm Warning | RAH | Moore | 51 min |
| May 14, 2:12 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Orange | 48 min |
| May 14, 2:15 PM EDT | Severe Thunderstorm Warning | RAH | Davidson | 15 min |
| May 14, 2:15 PM EDT | Severe Thunderstorm Warning | RAH | Guilford, Randolph | 30 min |
| May 14, 2:21 PM EDT | Severe Thunderstorm Warning | RAH | Lee | 24 min |
| May 14, 2:29 PM EDT | Severe Thunderstorm Warning | RAH | Harnett | 31 min |
| May 14, 2:35 PM EDT | Severe Thunderstorm Warning | RAH | Granville | 40 min |
| May 14, 2:42 PM EDT | Severe Thunderstorm Warning | RAH | Alamance | 33 min |
| May 14, 2:46 PM EDT | Severe Thunderstorm Warning | RAH | Person | 44 min |
| May 14, 2:47 PM EDT | Severe Thunderstorm Warning | RAH | Wake | 43 min |
| May 14, 2:54 PM EDT | Tornado Warning | RAH | Davidson, Stanly | 41 min |
| May 14, 3:02 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Vance | 43 min |
| May 14, 3:02 PM EDT | Severe Thunderstorm Warning | RAH | Vance | 23 min |
| May 14, 3:06 PM EDT | Severe Thunderstorm Warning | RAH | Orange | 24 min |
| May 14, 3:12 PM EDT | Tornado Warning | RAH | Montgomery | 33 min |
| May 14, 3:29 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Orange | 31 min |
| May 14, 3:34 PM EDT | Severe Thunderstorm Warning | RAH | Wake | 26 min |
| May 14, 3:41 PM EDT | Tornado Warning | RAH | Franklin | 19 min |
| May 14, 3:47 PM EDT | Tornado Warning | RAH | Montgomery | 28 min |
| May 14, 3:49 PM EDT | Tornado Warning | RAH | Durham | 26 min |
| May 14, 3:52 PM EDT | Severe Thunderstorm Warning | RAH | Randolph | 23 min |
| May 14, 3:56 PM EDT | Severe Thunderstorm Warning | RAH | Halifax, Nash | 49 min |
| May 14, 3:58 PM EDT | Severe Thunderstorm Warning | RAH | Moore | 47 min |
| May 14, 4:02 PM EDT | Severe Thunderstorm Warning | RAH | Granville, Wake | 28 min |
| May 14, 4:04 PM EDT | Severe Thunderstorm Warning | RAH | Guilford | 41 min |
| May 14, 4:32 PM EDT | Severe Thunderstorm Warning | RAH | Lee | 28 min |
| May 14, 4:38 PM EDT | Severe Thunderstorm Warning | RAH | Anson | 37 min |
| May 14, 4:41 PM EDT | Severe Thunderstorm Warning | RAH | Person | 24 min |
| May 14, 4:58 PM EDT | Severe Thunderstorm Warning | RAH | Alamance | 17 min |
| May 14, 5:14 PM EDT | Severe Thunderstorm Warning | RAH | Orange | 31 min |
| May 14, 5:20 PM EDT | Severe Thunderstorm Warning | RAH | Richmond | 25 min |
| May 14, 5:29 PM EDT | Tornado Warning | RAH | Orange | 16 min |
| May 14, 5:47 PM EDT | Tornado Warning | RAH | Durham | 28 min |
| May 14, 6:07 PM EDT | Tornado Warning | RAH | Wake | 23 min |
| May 14, 6:09 PM EDT | Severe Thunderstorm Warning | RAH | Granville, Vance | 36 min |
| May 14, 6:24 PM EDT | Severe Thunderstorm Warning | RAH | Franklin | 51 min |
| May 14, 6:35 PM EDT | Tornado Warning | RAH | Franklin | 25 min |
| May 14, 6:40 PM EDT | Severe Thunderstorm Warning | RAH | Chatham | 16 min |
| May 14, 6:48 PM EDT | Tornado Warning | RAH | Chatham | 27 min |
| May 14, 6:50 PM EDT | Severe Thunderstorm Warning | RAH | Wake | 40 min |
| May 14, 6:58 PM EDT | Tornado Warning | RAH | Franklin, Nash | 47 min |
| May 14, 7:12 PM EDT | Severe Thunderstorm Warning | RAH | Lee | 19 min |
| May 14, 7:25 PM EDT | Tornado Warning | RAH | Lee | 35 min |
| May 14, 7:31 PM EDT | Severe Thunderstorm Warning | RAH | Wake | 29 min |
| May 14, 7:43 PM EDT | Tornado Warning | RAH | Chatham | 17 min |
| May 14, 7:44 PM EDT | Severe Thunderstorm Warning | RAH | Edgecombe | 46 min |
| May 14, 7:57 PM EDT | Tornado Warning | RAH | Harnett | 33 min |
| May 14, 7:58 PM EDT | Tornado Warning | RAH | Wake | 32 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.